MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SENSOR; STYLET FOR CATHETER, GASTRO-UROLOGY

BOSTON SCIENTIFIC CORPORATION SENSOR; STYLET FOR CATHETER, GASTRO-UROLOGY
Model Number M0066703080
Medical Device Problem Codes Nonstandard Device (1420); Peeled/Delaminated (1454); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/17/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that, during the stent replacement procedure using a sensor wire, the device coating was peeled off.The procedure was completed with another of the same device and there were no known patient complications reported.The analysis of the returned device identified sleeve detachment.
 
Additional Manufacturer Narrative
Block h6: imdrf device code a0501 captures the reportable investigation results of sleeved detached.Block h11: investigation result: the returned sensor wire was analyzed, and during the inspection, it was identified that the sleeve was detached from the guidewire.There was no evidence of polytetrafluoroethylene (ptfe) peeled on the guidewire, therefore the reported event of "ptfe peeled" was not confirmed.The device history record review confirmed that the device met manufacturing specifications prior to distribution and there were no manufacturing deviations which could have contributed to the reported event.Based on the investigation, the excess force applied during guidewire removal likely caused detachment of the sleeve.Based on the analysis results, an investigation conclusion code of no problem detected was assigned to the reported event of ptfe peeled.

Brand Name
SENSOR
Common Device Name
STYLET FOR CATHETER, GASTRO-UROLOGY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key23638982
Report Number2124215-2025-84907
Device Sequence Number9918025
Product Code EZB
UDI-Device Identifier08714729376361
UDI-Public(01)08714729376361(17)280123(10)35695422
Combination Product (Y/N)N
Initial Reporter CountryJA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM0066703080
Device Catalogue NumberM0066703080
Device Lot Number0035695422
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/14/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/29/2025
Supplement Date Received by Manufacturer05/15/2026
Initial Report FDA Received Date11/24/2025
Supplement Report FDA Received Date06/08/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/23/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown